City Research Online

Items where Schools and Departments is "Mathematics" and Year is 2020

Up a level
Group by: Authors | Type | No Grouping
Number of items: 59.

Article

Ali, A. A. & Silvers, L. J. ORCID: 0000-0003-0619-6756 (2020). The effect of temperature-dependent viscosity and thermal conductivity on the onset of compressible convection. GEOPHYSICAL AND ASTROPHYSICAL FLUID DYNAMICS, 115(2), pp. 207-220. doi: 10.1080/03091929.2020.1777549

Baishya, N. ORCID: 0000-0002-2231-6132, Mamouei, M. H., Budidha, K. , Qassem, M. ORCID: 0000-0003-0730-3189, Vadgama, P. & Kyriacou, P. A. ORCID: 0000-0002-2868-485X (2020). In-vitro spectrometric analysis of hyperlactatemia and lactic acidosis in buffer relating to sepsis. Journal of Near Infrared Spectroscopy, 29(1), pp. 53-59. doi: 10.1177/0967033520968951

Bao, J., Colverd, G. B. & He, Y. ORCID: 0000-0002-0787-8380 (2020). Quiver gauge theories: beyond reflexivity. Journal of High Energy Physics, 2020(6), article number 161. doi: 10.1007/jhep06(2020)161

Bianchi, L., Bliard, G., Forini, V. ORCID: 0000-0001-9726-1423 , Griguolo, L. & Seminara, D. (2020). Analytic bootstrap and Witten diagrams for the ABJM Wilson line as defect CFT$_1$. Journal of High Energy Physics, 2020(8), article number 143. doi: 10.1007/jhep08(2020)143

Bianchi, L., Forini, V. ORCID: 0000-0001-9726-1423, Leder, B. , Töpfer, P. & Vescovi, E. (2020). New linearization and reweighting for simulations of string sigma-model on the lattice. The Journal of High Energy Physics, 2020(1), article number 174. doi: 10.1007/jhep01(2020)174

Boltje, R., Kessar, R. ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2020). On Picard groups of blocks of finite groups. Journal of Algebra, 558, pp. 70-101. doi: 10.1016/j.jalgebra.2019.02.045

Bowman, C., De Visscher, M. ORCID: 0000-0003-0617-2818 & Enyang, J. (2020). The co-Pieri rule for stable Kronecker coefficients. Journal of Combinatorial Theory: Series A, 177, article number 105297. doi: 10.1016/j.jcta.2020.105297

Broom, M. ORCID: 0000-0002-1698-5495, Cressman, R. & Zhang, B. (2020). Dynamic Games and Applications: Special Issue in Memory of Chris Cannings-Introduction. Dynamic Games and Applications, 10(3), pp. 589-590. doi: 10.1007/s13235-020-00362-z

Broom, M. ORCID: 0000-0002-1698-5495, Erovenko, I. V., Rowell, J. T. & Rychtář, J. (2020). Models and measures of animal aggregation and dispersal. Journal of Theoretical Biology, 484, article number 110002. doi: 10.1016/j.jtbi.2019.110002

Broom, M. ORCID: 0000-0002-1698-5495, Erovenko, I. V. & Rychtar, J. (2020). Modelling Evolution in Structured Populations Involving Multiplayer Interactions. Dynamic Games and Applications, 11(2), pp. 270-293. doi: 10.1007/s13235-020-00358-9

Broom, M. ORCID: 0000-0002-1698-5495 & Krivan, V. (2020). Two-strategy games with time constraints on regular graphs. Journal of Theoretical Biology, 506, article number 110426. doi: 10.1016/j.jtbi.2020.110426

Castro-Alvaredo, O. ORCID: 0000-0003-1876-7341, De Fazio, C., Doyon, B. & Ravanini, F. (2020). On the hydrodynamics of unstable excitations. Journal of High Energy Physics, 2020(9), article number 45. doi: 10.1007/jhep09(2020)045

Castro-Alvaredo, O. ORCID: 0000-0003-1876-7341, Lencsés, M., Szécsényi, I. M. & Viti, J. (2020). Entanglement Oscillations near a Quantum Critical Point. Physical Review Letters, 124(23), pp. 1-7. doi: 10.1103/physrevlett.124.230601

Cen, J., Correa, F. & Fring, A. ORCID: 0000-0002-7896-7161 (2020). Nonlocal gauge equivalence: Hirota versus extended continuous Heisenberg and Landau-Lifschitz equation. Journal of Physics A: Mathematical and Theoretical, 53(19), article number 195201. doi: 10.1088/1751-8121/ab81d9

Cen, J. & Fring, A. ORCID: 0000-0002-7896-7161 (2020). Multicomplex solitons. Journal of Nonlinear Mathematical Physics, 27(1), pp. 17-35. doi: 10.1080/14029251.2020.1683963

Chuang, J. & Lazarev, A. (2020). Homological epimorphisms, homotopy epimorphisms and acyclic maps. Forum Mathematicum, 32(6), pp. 1395-1406. doi: 10.1515/forum-2019-0249

Costello, K. & Stefanski, B. (2020). Chern-Simons Origin of Superstring Integrability. Physical Review Letters, 125(12), pp. 1-6. doi: 10.1103/physrevlett.125.121602

Dorn, K., De Martino, A. ORCID: 0000-0002-3656-0419 & Egger, R. (2020). Phase diagram and phonon-induced backscattering in topological insulator nanowires. Physical Review B, 101(4), article number 045402. doi: 10.1103/physrevb.101.045402

Drukker, N., Trancanelli, D., Bianchi, L. , Bianchi, M. S., Correa, D. H., Forini, V. ORCID: 0000-0001-9726-1423, Griguolo, L., Leoni, M., Levkovich-Maslyuk, F., Nagaoka, G., Penati, S., Preti, M., Probst, M., Putrov, P., Seminara, D., Silva, G. A., Tenser, M., Trepanier, M., Vescovi, E., Yaakov, I. & Zhang, J. (2020). Roadmap on Wilson loops in 3d Chern-Simons-matter theories. Journal of Physics A: Mathematical and Theoretical, 53(17), article number 173001. doi: 10.1088/1751-8121/ab5d50

Dujon, A. M., Aktipis, A., Alix‐Panabières, C. , Amend, S. R., Boddy, A. M., Brown, J. S., Capp, J-P., DeGregori, J., Ewald, P., Gatenby, R., Gerlinger, M., Giraudeau, M., Hamede, R. R., Hansen, E., Kareva, I., Maley, C. C., Marusyk, A., McGranahan, N., Metzger, M. J., Nedelcu, A. M., Noble, R. ORCID: 0000-0002-8057-4252, Nunney, L., Pienta, K. J., Polyak, K., Pujol, P., Read, A. F., Roche, B., Sebens, S., Solary, E., Staňková, K., Swain Ewald, H., Thomas, F. & Ujvari, B. (2020). Identifying key questions in the ecology and evolution of cancer. Evolutionary Applications, 14(4), pp. 877-892. doi: 10.1111/eva.13190

Eisele, F. ORCID: 0000-0001-8267-2094 & Raedschelders, T. (2020). On solvability of the first Hochschild cohomology of a finite-dimensional algebra. Transactions of the American Mathematical Society, 373(11), pp. 7607-7638. doi: 10.1090/tran/8064

ElBahrawy, A., Alessandretti, L., Rusnac, L. , Goldsmith, D., Teytelboym, A. & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2020). Collective Dynamics of Dark Web Marketplaces. Scientific Reports, 10(1), article number 18827. doi: 10.1038/s41598-020-74416-y

Fring, A. ORCID: 0000-0002-7896-7161 & Frith, T. (2020). Time-dependent metric for the two-dimensional, non-Hermitian coupled oscillator. Modern Physics Letters A, 35(08), article number 2050041. doi: 10.1142/s0217732320500418

Fring, A. ORCID: 0000-0002-7896-7161 & Taira, T. (2020). Complex BPS solitons with real energies from duality. Journal of Physics A: Mathematical and Theoretical, 53(45), article number 455701. doi: 10.1088/1751-8121/abb92a

Fring, A. ORCID: 0000-0002-7896-7161 & Taira, T. (2020). Goldstone bosons in different PT-regimes of non-Hermitian scalar quantum field theories. Nuclear Physics B, 950, article number 114834. doi: 10.1016/j.nuclphysb.2019.114834

Fring, A. ORCID: 0000-0002-7896-7161 & Taira, T. (2020). Pseudo-Hermitian approach to Goldstone’s theorem in non-Abelian non-Hermitian quantum field theories. Physical Review D, 101(4), article number 045014. doi: 10.1103/physrevd.101.045014

Fring, A. ORCID: 0000-0002-7896-7161 & Taira, T. (2020). 't Hooft-Polyakov monopoles in non-Hermitian quantum field theory. Physics Letters B, 807, article number 135583. doi: 10.1016/j.physletb.2020.135583

Fring, A. ORCID: 0000-0002-7896-7161 & Tenney, R. (2020). Spectrally equivalent time-dependent double wells and unstable anharmonic oscillators. Physics Letters A, 384(21), article number 126530. doi: 10.1016/j.physleta.2020.126530

Fring, A. ORCID: 0000-0002-7896-7161 & Tenney, R. (2020). Time-independent approximations for time-dependent optical potentials. The European Physical Journal Plus, 135(2), article number 163. doi: 10.1140/epjp/s13360-020-00143-y

Fring, A. ORCID: 0000-0002-7896-7161 & Whittington, S. (2020). n-Extended Lorentzian Kac-Moody algebras. Letters in Mathematical Physics, 110(7), pp. 1689-1710. doi: 10.1007/s11005-020-01272-2

Garay, J., Cressman, R., Xu, F. , Broom, M. ORCID: 0000-0002-1698-5495, Csiszár, V. & Móri, T. F. (2020). When optimal foragers meet in a game theoretical conflict: A model of kleptoparasitism. Journal of Theoretical Biology, 502, article number 110306. doi: 10.1016/j.jtbi.2020.110306

Henke, N. & Papathanasiou, G. ORCID: 0000-0002-2627-9906 (2020). How tropical are seven- and eight-particle amplitudes?. Journal of High Energy Physics, 2020(8), article number 5. doi: 10.1007/jhep08(2020)005

Karcanias, N., Limantseva, O. ORCID: 0000-0003-2764-4415 & Halikias, G. ORCID: 0000-0003-1260-1383 (2020). The feedback invariant measures of distance to uncontrollability and unobservability. International Journal of Control, 95(5), pp. 1218-1227. doi: 10.1080/00207179.2020.1845398

Kyriacou, P. A. ORCID: 0000-0002-2868-485X, Zaman, T. & Pal, S. K. (2020). Photoplethysmography in post-operative monitoring of deep inferior epigastric perforator (DIEP) free flaps. Physiological Measurement, 41(12), article number 124001. doi: 10.1088/1361-6579/abc4c8

Lambrechts, A. ORCID: 0000-0002-0497-1475, Cook, J., Ludvig, E. A. , Alonso, E. ORCID: 0000-0002-3306-695X, Anns, S., Taylor, M. & Gaigg, S. B. ORCID: 0000-0003-2644-7145 (2020). Reward devaluation in autistic and adolescents with complex needs: a feasibility study. Autism Research, 13(11), pp. 1915-1928. doi: 10.1002/aur.2388

Leandrou, S., Lamnisos, D., Mamais, I. , Kyriacou, P. A. ORCID: 0000-0002-2868-485X & Pattichis, C. S. (2020). Corrigendum: Assessment of Alzheimer's Disease Based on Texture Analysis of the Entorhinal Cortex. Frontiers in Aging Neuroscience, 12, article number 596070. doi: 10.3389/fnagi.2020.596070

Linckelmann, M. (2020). A note on vertices of indecomposable. Journal of Group Theory, 23(3), pp. 385-391. doi: 10.1515/jgth-2019-0130

Linckelmann, M. & Degrassi, L. R. Y. (2020). On the Lie algebra structure of HH1(A) of a finite-dimensional algebra A. Proceedings of the American Mathematical Society (PROC), 148(5), pp. 1879-1890. doi: 10.1090/proc/14875

Littlewood, B. ORCID: 0000-0002-6397-8685, Ladkin, P. B., Thimbleby, H. & Thomas, M. (2020). The Law Commission presumption concerning the dependability of computer evidence. Digital Evidence and Electronic Signature Law Review, 17, pp. 1-14. doi: 10.14296/deeslr.v17i0.5143

Lucchini, L., Alessandretti, L., Lepri, B. , Gallo, A. ORCID: 0000-0002-8355-1689 & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2020). From code to market: Network of developers and correlated returns of cryptocurrencies. Science Advances, 6(51), article number eabd2204. doi: 10.1126/sciadv.abd2204

McLeod, A. J., Munch, H. J., Papathanasiou, G. ORCID: 0000-0002-2627-9906 & von Hippel, M. (2020). A novel algorithm for nested summation and hypergeometric expansions. Journal of High Energy Physics, 2020(11), article number 122. doi: 10.1007/jhep11(2020)122

Noble, R. ORCID: 0000-0002-8057-4252, Burley, J. T., Le Sueur, C. & Hochberg, M. E. (2020). When, why and how tumour clonal diversity predicts survival. Evolutionary Applications, 13(7), pp. 1558-1568. doi: 10.1111/eva.13057

Ozaita, J., Baronchelli, A. ORCID: 0000-0002-0255-0829 & Sanchez, A. (2020). Ethnic markers and the emergence of group-specific norms. Scientific Reports, 10(1), article number 22219. doi: 10.1038/s41598-020-79222-0

Ribeiro, F. L., Meirelles, J., Netto, V. M. , Rodrigues Neto, C. & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2020). On the relation between transversal and longitudinal scaling in cities. PLoS ONE, 15(5), article number e0233003. doi: 10.1371/journal.pone.0233003

Riley, P. H. ORCID: 0000-0002-1580-7689, Pullen, K. R. ORCID: 0000-0001-8501-9226, Dordevic, O. , DeLilo, L. & De Giorgio, M. (2020). A Qualitative Assessment of a Modified Multilevel Converter Topology M2LeC for Lightweight Low-cost Electric Propulsion. Engineering, 12(07), pp. 496-515. doi: 10.4236/eng.2020.127035

Sax, O. O. & Stefanski, B. (2020). On the singularities of the R-R AdS(3) x S-3 x T-4 S matrix. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 53(15), article number 155402. doi: 10.1088/1751-8121/ab7c1c

Tatitscheff, V., He, Y. ORCID: 0000-0002-0787-8380 & McKay, J. (2020). Cusps, congruence groups and Monstrous dessins. Indagationes Mathematicae, 31(6), pp. 1015-1065. doi: 10.1016/j.indag.2020.09.005

Varga, T., Garay, J., Rychtar, J. & Broom, M. ORCID: 0000-0002-1698-5495 (2020). A temporal model of territorial defence with antagonistic interactions. Theoretical Population Biology, 134, pp. 15-35. doi: 10.1016/j.tpb.2020.03.005

Vidunas, R. & He, Y. ORCID: 0000-0002-0787-8380 (2020). Genus one Belyi maps by quadratic correspondences. International Journal of Mathematics, 31(05), article number 2050034. doi: 10.1142/s0129167x20500342

van den Berg, T. L., De Martino, A. ORCID: 0000-0002-3656-0419, Calvo, M. R. & Bercioux, D. (2020). Volkov-Pankratov states in topological graphene nanoribbons. Physical Review Research, 2(2), article number 023373. doi: 10.1103/physrevresearch.2.023373

Conference or Workshop Item

Papathanasiou, G. ORCID: 0000-0002-2627-9906, Caron-Huot, S., Dixon, L. , Drummond, J., Dulat, F., Foster, J., Gurdogan, O., von Hippel, M. & McLeod, A. J. (2020). The Steinmann Cluster Bootstrap for N=4 Super Yang-Mills Amplitudes. In: Proceedings of Corfu Summer Institute 2019 "School and Workshops on Elementary Particle Physics and Gravity" — PoS(CORFU2019). Corfu Summer Institute 2019 "School and Workshops on Elementary Particle Physics and Gravity", 31 Aug 2019, Corfu, Greece. doi: 10.22323/1.376.0003

Other

Eisele, F. ORCID: 0000-0001-8267-2094 (2020). On the geometry of lattices and finiteness of Picard groups.

Hazi, A. ORCID: 0000-0001-7264-2211 (2020). Matrix recursion for positive characteristic diagrammatic Soergel bimodules for affine Weyl groups.

Thesis

Bauer, J. (2020). Mutation in evolutionary game dynamics and learning; towards evolving topologies of interaction networks. (Unpublished Doctoral thesis, City, University of London)

ElBahrawy, A. Y. (2020). Quantifying and modelling online decentralised systems: a complex systems approach. (Unpublished Doctoral thesis, City, University of London)

Varga, A. (2020). Semiclassical analysis of AdS3 string solitons. (Unpublished Doctoral thesis, City, University of London)

Working Paper

Bowman, C., Cox, A. ORCID: 0000-0001-9799-3122 & Hazi, A. ORCID: 0000-0001-7264-2211 (2020). Path isomorphisms between quiver Hecke and diagrammatic Bott-Samelson endomorphism algebras. .

Eisele, F. ORCID: 0000-0001-8267-2094 (2020). The Picard group of an order and Külshammer reduction. .

Eisele, F. ORCID: 0000-0001-8267-2094 & Livesey, M. (2020). Arbitrarily large Morita Frobenius numbers. City, University of London.

This list was generated on Tue Jun 18 02:44:23 2024 UTC.